Topological Stochastic Grammars

M.D. Alder, Christopher Desilva, R. Mclaughlin

Research output: Chapter in Book/Conference paperConference paper

Original languageEnglish
Title of host publicationIEEE International Symposium on Information Theory
Place of PublicationTrondheim
PublisherIEEE, Institute of Electrical and Electronics Engineers
Pages0;N/A
Volume1
Publication statusPublished - 1994
EventTopological Stochastic Grammars -
Duration: 1 Jan 1994 → …

Conference

ConferenceTopological Stochastic Grammars
Period1/01/94 → …

Cite this

Alder, M. D., Desilva, C., & Mclaughlin, R. (1994). Topological Stochastic Grammars. In IEEE International Symposium on Information Theory (Vol. 1, pp. 0;N/A). IEEE, Institute of Electrical and Electronics Engineers.